# SDR DALA2021100406025

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,053 hours, 30,255 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION BUSHING ELEVATOR ACTUATOR I/B ON BUSHING INBORD ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED BORE AND INSTALLED NEW REPAIR BUSHING (1 E/A) ON I/B LUG I/B ACTUATOR FITTING OF ELEVATOR L/H HORIZONTAL STABILIZER, PER A319 SRM 55-26-47. (1968225)
